MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE CEMENTED FEMUR
Model Number 02.12.0003R
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2021: lot 2000484: 70 items manufactured and released on 08-jun-2020.Expiration date: 2025-may-26.No anomalies found related to the problem.To date, 67 items of the same lot have been sold with no similar reported event.Additional device involved, batch review performed on 11 november 2021: gmk-sphere 02.12.0211crr tibial insert fixed sphere cr #2/11 mm r (k181635) lot 1901348: 60 items manufactured and released on 03-jun-2019.Expiration date: 2024-may-15.No anomalies found related to the problem.To date, 24 items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The patient came in reporting tightness in the knee and the cause of the tightness is unknown.The surgeon revised the liner (with a lower one) and the femoral component about 1 year after the primary surgery.The surgery was completed successfully.The femoral component was revised because the surgeon wanted to use the kinematic alignment femur on this patient.It gave better lateral coverage and the patella tracked better.Scar tissue was present but nothing excessive.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12923765
Report Number3005180920-2021-00956
Device Sequence Number4907068
Product Code JWH
UDI-Device Identifier07630030825828
UDI-Public07630030825828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model Number02.12.0003R
Device Catalogue Number02.12.0003R
Device Lot Number2000484
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale